Previous |  Up |  Next


graph; tree; Hamiltonian path; open Hamiltonian walk; diameter of graph
If $G$ is a graph, an open Hamiltonian walk is any open sequence of edges of minimal length which includes every vertex of $G$. In this paper bounds of lengths of open Hamiltonian walks are studied.
[1] Bermond J.C.: On Hamiltonian walks. Proc. 5th British combinatorial conf. (1975), 41-51. MR 0398891
[2] Goodman S.E. and Hedetniemi S.T.: On Hamiltonian walks in graphs. SIAM J. Comput 3 (1974), 214-221. MR 0432492
[3] Jolivet J.L.: Hamiltonian pseudocycles in graphs. Proc. 5th Conf. Combinatorics, graph theory and computing (1975), Boca Raton, 529-533. MR 0364009
[4] Vacek P.: On open Hamiltonian walks. in print. Zbl 0758.05067
Partner of
EuDML logo